# SDR SIMA200710603

- Difficulty date: April 12, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 9,016 hours, 6,548 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Sensor
- Part number: 4119T30P06
- Part serial: AUTD0118
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 11,791 hours, 8,863 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT RECEIVED AN LEFT ENGINE COWL ANTI-ICE DEGRADE MESSAGE, RETURNED TO ORD.  REMOVED AND REPLACED NUMBER ONE ENGINE T2 SENSOR IAW CRJ AMM 77-21-01.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
